# SDR YENA20100628093

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 20,186 hours, 7,108 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 342B040000
- Part serial: 05500
- Condition: Illuminated
- Location: Thermostat
- Part time: 21,743 hours, 7,580 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 473 BOS-LAX, ENG 1 BLEED FAULT ON ECAM, DURING QRH PROCEDURES ENG 2 PRECOOLER TEMP RISE ABOVE 255 C TRIGGERING AIR ENGINE 2 BLEED FAULT.  THIS RESULTED IN A DUAL BLEED FAULT.  FLT CREW DECLARED EMERGENCY AND BEGAN EMERGENCY DESCENT.  ENGINE 2 RECOVERED WITH PACK 1.  PERFORMED TEST OF BLEED AIR SYSTEM REF AMM 36-11-00-710-003.  OPS CHECK NORMAL.
